... December I got my period and today is 12th of January and I still have my period. Is it normal or something is wrong ??
This is a very common effect of Depo.
It is often the case that bleeding will be erratic for the first 2 or 3 shots, which could mean bleeding all the time (lightly or heavily), or bleeding some days then not others. There is very often no pattern to bleeding during this time, & if it's very heavy then you may need to be monitored for anemia (iron deficiency).
Typically after 2 or 3 shots, bleeding will stop all together. It is totally normal not to have bleeding after continued use of Depo. Everyone is different, though, so it's a case of giving it time to work & seeing what happens.
Hope that helps :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2014 • 1 answer
Posted 13 Dec 2014 • 2 answers
Posted 15 Jun 2015 • 2 answers
Posted 27 Dec 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer